# SDR IXXA20230221019

- Difficulty date: February 19, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT CREW REPORTED, FIRST OFFICER'S  EMERGENCY EGRESS WINDOW HANDLE POPPED. RESET HANDLE IAW B767 AMM 56-11-02. NO FURTHER DEFECTS NOTED.
